×

zbMATH — the first resource for mathematics

Abstract isomorphisms of simple algebraic groups split by quadratic extensions. (English) Zbl 0456.20023

MSC:
20G15 Linear algebraic groups over arbitrary fields
20E36 Automorphisms of infinite groups
14L30 Group actions on varieties or schemes (quotients)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Borel, A; Springer, T.A, Rationality properties of algebraic groups, II, Tohoku math. J., 20, 443-497, (1968) · Zbl 0211.53302
[2] Borel, A; Tits, J, Groupes réductifs, Publ. math. IHES, 27, 55-151, (1965) · Zbl 0145.17402
[3] Borel, A; Tits, J, Compléments à l’article “groupes réductifs,”, Publ. math. IHES, 41, 253-276, (1972) · Zbl 0254.14018
[4] Borel, A; Tits, J, Homomorphismes “abstraits” des groupes algébriques semi-simple, Ann. of math., 97, 499-571, (1973) · Zbl 0272.14013
[5] Connors, E.A, Automorphisms of orthogonal groups in characteristic 2, J. number theory, 5, 477-501, (1973) · Zbl 0275.20091
[6] Dieudonné, J, La géométrie des groupes classiques, (1955), Springer-Verlag Berlin · Zbl 0067.26104
[7] James, D.G; Weisfeiler, B, Monomorphisms of unitary groups, J. algebra, 63, 514-540, (1980) · Zbl 0428.14023
[8] Klingenberg, W, Projective geometrien mit homomorphismen, Math. ann., 132, 180-200, (1956) · Zbl 0073.36404
[9] MacDoanld, B.R, Geometric algebra over local rings, (1976), Dekker New York/Basel
[10] Margulis, G, Discrete groups of motions of manifolds of non-positive curvature, (), 21-35
[11] ()
[12] O’Meara, O.T, The automorphisms of the orthogonal groups over fields, Amer. J. math., 90, 104-138, (1968) · Zbl 0157.06102
[13] O’Meara, O.T, Lectures on linear groups, (1974), Amer. Math. Soc Providence, R.I · Zbl 0292.20001
[14] Springer, T.A; Steinberg, R, Conjugacy classes, (), 167-266 · Zbl 0249.20024
[15] Steinberg, R, Lectures on Chevalley groups, (1967), Yale University
[16] Steinberg, R, Regular elements of semi-simple algebraic groups, Publ. math. IHES, 25, 49-80, (1965)
[17] Steinberg, R, Abstract homomorphisms of simple algebraic groups (after A. Borel and J. Tits), sém. bourbaki, n∘ 435, ()
[18] Tits, J, Homomorphismes et automorphismes “abstrait” des groupes algébriques et arithmétiques, (), 349-355
[19] Weisfeiler, Semi-simple algebraic groups split over a quadratic extension, Izv. akad. nauk SSSR, 35, 56-71, (1971), (Russian)
[20] Weisfeiler, B, On abstract monomorphisms of k-forms of PGL(2), J. algebra, 57, 522-543, (1979) · Zbl 0406.20035
[21] Weisfeiler, B, Abstract monomorphisms between big subgroups of some groups of type B2 in characteristic 2, J. algebra, 60, 204-222, (1979) · Zbl 0429.20041
[22] Weisfeiler, B, Monomorphisms between subgroups of groups of type G2, J. algebra, 68, 306-334, (1981) · Zbl 0453.20030
[23] Weisfeiler, B, On abstract homomorphisms of anisotropic algebraic groups over real closed fields, J. algebra, 60, 485-519, (1979) · Zbl 0417.20041
[24] James, D.G, Projective geometry for orthogonal groups, J. reine angew. math., 319, 104-117, (1980) · Zbl 0425.20042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.